# SDR 2007UALA04856

- Difficulty date: November 28, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 50,544 hours, 34,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORZ STAB LOWER SKIN IS CRACKED, JUST FWD OF FIRST BALANCE PANEL BAY.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED SECTION OF LWR SKIN.  INSTALLED A SINGLE .063 THICK DOUBLER.  CUT 2EA ACCESS HOLES IN LWR SKIN & INSTALLED REPAIR DOUBLERS & ACCESS PLATES.
